# SDR USAA2014020300020

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 42,393 hours, 17,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT DOOR 1L IS STICKY & SEEMS TO HANG UP DURING CLOSING.  FOUND INTERIOR PANEL FWD OF DOOR LOOSE.  REINSTALLED PANEL, DOOR 1L OPENS & CLOSES SMOOTHLY, OK FOR SERVICE.
